PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An expansive homeomorphism of a 3-manifold with a local stable set that is not locally connected

Volume 245 / 2019

Alfonso Artigue Fundamenta Mathematicae 245 (2019), 167-174 MSC: Primary 37B45; Secondary 37B05. DOI: 10.4064/fm515-8-2018 Published online: 6 February 2019


We construct an expansive homeomorphism of a compact three-dimensional manifold with a fixed point whose local stable set is not locally connected. This homeomorphism is obtained as a topological perturbation of a quasi-Anosov diffeomorphism that is not Anosov.


  • Alfonso ArtigueDepartamento de Matemática y Estadística del Litoral
    Universidad de la República
    Gral. Rivera 1350, Salto, Uruguay

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image